# SDR SWIA201439233

- Difficulty date: September 1, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 29,185 hours, 24,164 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Loose
- Location: Windshield
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD WIPER CAME LOOSE AFTER TAKEOFF.  RETURNED TO FIELD.  MAINTENANCE REPLACED THE WIPER IAW AMM.
